to participate download our app

Sep 9
14:15
hi! i’ve been on the mini pill, cerelle, for about 8 months now. i changed from the implant because it made me constantly bleed for probably a few months. i stopped bleeding when i took cerelle but after about a month i started bleeding again and have been since i started, is something wrong? and could i still be pregnant despite bleeding?
 
3
Sep 9
14:18
Breakthrough bleeding is a very common side effect of the pill. If you used your pills as instructed then you won’t be pregnant but the only way to know for sure is a pregnancy test. If you keep bleeding then maybe see a doctor to try another pill or yet another method.
1
Sep 9
14:21
i think i should, i’m a bit paranoid that constant bleeding will be bad for my body anyways, thanks! @yi_eune
 
Sep 9
14:30
@dbag It’s not bad but if it’s going on for months it’ll just get annoying.
 

to write your comment download our app